Numerische Mathematik

, Volume 102, Issue 3, pp 367–381

A class of explicit multistep exponential integrators for semilinear problems

Article

DOI: 10.1007/s00211-005-0627-0

Cite this article as:
Calvo, M. & Palencia, C. Numer. Math. (2006) 102: 367. doi:10.1007/s00211-005-0627-0

Abstract

A class of explicit multistep exponential methods for abstract semilinear equations is introduced and analyzed. It is shown that the k-step method achieves order k, for appropriate starting values, which can be computed by auxiliary routines or by one strategy proposed in the paper. Together with some implementation issues, numerical illustrations are also provided.

Mathematics Subject Classifications (2000)

65J1565M1265L0565M20

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Departamento de Matemática AplicadaUniversidad de ValladolidSpain